Lower bounds on the hausdorff measure of nodal sets

Christopher D. Sogge, Steve Zelditch

Research output: Contribution to journalArticlepeer-review

38 Scopus citations


Let Nφλ be the nodal hypersurface of a Δ-eigenfunction φλ of eigenvalue λ2 on a smooth Riemannian manifold. We prove that Hn-1(N φλ) ≥ Cλ 7/4-3n/4 . The best previous lower bound was e-Cλ.

Original languageEnglish (US)
Pages (from-to)25-37
Number of pages13
JournalMathematical Research Letters
Issue number1
StatePublished - Jan 2011

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Lower bounds on the hausdorff measure of nodal sets'. Together they form a unique fingerprint.

Cite this